My dad, 90yrs old has been hospitalized for influenza B. He was getting better and now all of a sudden got delusional and talking incoherently. This happened to him before and tests were run and MRI he does not have dementia or Alzheimers. Doc said it was the antibiotic causing this. This time he was given another antibiotic and did well the first week at hospital. Now he is delusional again. Could it be the antibiotic again?
I am a cna and work in an assisted living facility, it could be the antibotic or he has another infection that is causes this.I usually see this and they have a uti, if gone untreated it can get real bad and fast.I would deffinatly call the doctor right away.Is his urine a dark color or have a funky odor?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2011 • 9 answers
Posted 20 Jun 2013 • 2 answers
Posted 29 Jan 2014 • 1 answer
Posted 6 Jun 2015 • 1 answer
Posted 24 Dec 2015 • 0 answers